... Is this a possible side effect of Flomax? He has to change his PJ's half way through the night because they are soaked with sweat. He is having a lot the side effects that are mentioned, should he try talking to the doctor to possibly changing his medication?
6 Jun 2011
I could not find information about sweating being a known side effect of Flomax. Could his symptoms be classified as chills (and sweating due to this) ... because this would be a serious side effect. In any case I would recommend that you get your husband to see his doctor.
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I never had this problem before I was on moduretic with no problems, my doctor changed me to this, and I have sweating uncontrolable?
1 answer • 22 Jun 2010
I've been on Effexor for almost 5 years, starting at 37.5 and I'm now up to 75mg per day. My problem
... is the excessive sweating. I mean "wring out my hair and blow dry 3 to 4 times per day" kind of sweating. It's to the point of ...
1 answer • 27 Oct 2014
I am on 50 mg of levothyroxine a day and I have been having problems with excessive sweating in the night. The overheating in turn causes me to start ...
1 answer • 1 Nov 2014
... excessive sweating after stopping medication/treatments, etc. How long it took, and whether you think the treatment did it for you or simply ...
1 answer • 27 Mar 2015